# SDR REXA2014021200202

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 23,076 hours, 20,240 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Defective
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURNED DTW DUE TO GEAR DISAGREE & ASSOC, HYD 3 LO PRESS, MSG, NON-EMERGENCY.  AFTER TAKEOFF WE GOT A HYD 3 LO PRESS CAUTION MESSAGE.  SOON THEREAFTER, WE GOT GEAR DISAGREE WARNING MESSAGE WITH ALL THREE BOXES IN RED.  AFTER THE HYD 3 MESSAGE WENT AWAY ON ITS OWN, THE GEAR CAME UP AS WELL ON ITS OWN.COMPLIED WITH PA 05-018K SCENARIO NR 1.  R&R NR 3 HYD BRAKE ACCUMULATOR IAW AMM 32-43-16.  BLEED HYD SYS NR 3 IAW AMM 29-10-00.  PERFORMED GEAR SWING IAW AMM 32-30-00, OK FOR SERVICE.
